# SDR R61A2022022200160

- Difficulty date: February 15, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N743YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000660
- Aircraft time: 11,398 hours, 7,605 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Web
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CFIII, FLOOR STRUCTURE, CENTER SHEAR WEB AT FR87 TO FR88 CORRODED. CENTER SHEAR WEB FLOOR STRUCTURE LOCATED BETWEEN FR87 AND FR88 IN CENTER FUSELAGE III WAS REMOVED AND REPLACED IAW SRM 51-42-01.
